Bulletin de l'Académie Impériale des Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1904, Volume 21, Issue 4, Pages 231–246 (Mi izv7651)  

Révision des Alouettes du genre Ammomanes, Cab.

V. Bianchi


Full text: PDF file (3257 kB)

Citation: V. Bianchi, “Révision des Alouettes du genre Ammomanes, Cab.”, Bulletin de l'Académie Impériale des Sciences, 21:4 (1904), 231–246

Citation in format AMSBIB
\Bibitem{Bia04}
\by V.~Bianchi
\paper R\'evision des Alouettes du genre {\it Ammomanes}, Cab.
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1904
\vol 21
\issue 4
\pages 231--246
\mathnet{http://mi.mathnet.ru/izv7651}


Linking options:
  • http://mi.mathnet.ru/eng/izv7651
  • http://mi.mathnet.ru/eng/izv/v21/i4/p231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:62
    Full text:59

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021